Linear-Size Universal Point Sets for One-Bend Drawings

Löffler, Maarten and Tóth, Csaba D. (2015) Linear-Size Universal Point Sets for One-Bend Drawings. In: Graph Drawing and Network Visualization: 23rd International Symposium, GD 2015, September 24-26, 2015, Los Angeles, CA, USA , pp. 423-429 (Official URL:

Full text not available from this repository.

Item Type:Conference Paper
Classifications:G Algorithms and Complexity > G.210 Bends
G Algorithms and Complexity > G.560 Geometry
P Styles > P.540 Planar
P Styles > P.600 Poly-line
ID Code:1507

Repository Staff Only: item control page


Bannister, M.J., Cheng, Z., Devanny, W.E., Eppstein, D.: Superpatterns and universal point sets. J. Graph Algorithms Appl. 18(2), 177–209 (2014)

Cardinal, J., Hoffmann, M., Kusters, V., Tóth, C.D., Wettstein, M.: Arc diagrams, flip distances, and Hamiltonian triangulations. In: Mayr, E.W., Ollinger, N. (eds.) Proceedings of 32nd STACS. LiPIcs, vol. 30, pp. 197–210. Leibniz-Zentrum für Informatik, Dagstuhl (2015)

Chrobak, M., Kant, G.: Convex grid drawings of 3-connected planar graphs. Internat. J. Comput. Geom. Appl. 7, 211–223 (1997)

de Fraysseix, H., Pach, J., Pollack, R.: How to draw a planar graph on a grid. Combinatorica 10(1), 41–51 (1990)

Di Battista, G., Frati, F.: Small area drawings of outerplanar graphs. Algorithmica 54(1), 25–53 (2009)

Dolev, D., Leighton, F.T., Trickey, H.: Planar embedding of planar graphs. In: Preparata, F. (ed.) Advances in Computing Research, vol. 2, pp. 147–161. JAI Press Inc., London (1984)

Dujmović, V., Evans, W., Lazard, S., Lenhart, W., Liotta, G., Rappaport, D., Wismath, S.: On point-sets that support planar graphs. Comput. Geom. Theory Appl. 46(1), 29–50 (2013)

Everett, H., Lazard, S., Liotta, G., Wismath, S.: Universal sets of nn points for one-bend drawings of planar graphs with nn vertices. Discrete Comput. Geom. 43(2), 272–288 (2010)

Fáry, I.: On straight lines representation of plane graphs. Acta Scientiarum Mathematicarum (Szeged) 11, 229–233 (1948)

Frati, F.: Lower bounds on the area requirements of series-parallel graphs. Discrete Math. Theoret. Comput. Sci. 12(5), 139–174 (2010)

Frati, F., Patrignani, M.: A note on minimum-area straight-line drawings of planar graphs. In: Hong, S.-H., Nishizeki, T., Quan, W. (eds.) GD 2007. LNCS, vol. 4875, pp. 339–344. Springer, Heidelberg (2008)

Di Giacomo, E., Didimo, W., Liotta, G., Wismath, S.K.: Curve-constrained drawings of planar graphs. Comput. Geom. Theory Appl. 30(1), 1–23 (2005)

Di Giacomo, E., Didimo, W., Liotta, G.: Spine and radial drawings. In: Tamassia, R. (ed.) Handbook of Graph Drawing and Visualization, Chap. 8, pp. 247–284. CRC Press, Boca Raton (2013)

Kurowski, M.: A 1.235 lower bound on the number of points needed to draw all nn-vertex planar graphs. Inf. Process. Lett. 92, 95–98 (2004)

Schnyder, W.: Embedding planar graphs in the grid. In: Proceedings of the 1st Symposium on Discrete Algorithms, pp. 138–147. ACM Press, New York, NY (1990)